Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Adverse Reaction To Combivir

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

adverse reaction to HIV meds

On 2-5-03 the doctor I was working with stuck me with an HIV+ needle. The doctors I was sent to through workman's compensation treated me like all of the adverse reactions I was having were all in my head. When I presented the doctor with the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »

Managing gastric adverse reactions. JB

Dear Doctors I am a young patient on HAART since 4 years.When I began therapy it was fine but... Read more »

Adverse Reaction to Topical Testosterone

My doctor had prescribed a topical testosterone product for me as my free testosterone levels were... Read more »
Articles
TheBodyPRO.com

The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV Athenaeum Inter-Continental, Athens, Greece October 23-26, 2001 The Body's Conference Summaries Other Reports and Articles Graeme Moyle,... Read more »
TheBodyPRO.com

The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV San Diego, California September 22-25, 2002 Overview of the 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in... Read more »
TheBodyPRO.com

The 2nd International Workshop on Adverse Drug Reactions and Lipodystrophy

--> The Body Covers: The 2nd International Workshop on Adverse Drug Reactions and Lipodystrophy Toronto, Canada September 13-15, 2000 Conference Summaries Related Articles and Reports Pablo Tebas, M.D. Recent years have seen... Read more »
U.S. Food and Drug Administration

FDA-Led Research Team Discovers an Autoimmune Mechanism for Serious Drug-Induced Adverse Reactions

A team of researchers led by the U.S. Food and Drug Administration has discovered a new mechanism for identifying and understanding drug-related autoimmune reactions. In an article available online today in the journal AIDS , the team found that... Read more »
Connect With Others

Combivir and Sustiva

Posted by paman1964, 5 Replies
I have been on these 2 drugs for almost a month and a half and have not had any side affects whatsoever.
I have a doctors appointment next Tuesday to see how these meds are working so I guess i will see what my viral load is then.
I have not had any... Read more »

Starting medication soon combivir/kaletra...

Posted by jimmyinvegas, 3 Replies
Is this a typical start?

combivir
kaletra

Then after 2-3 months he said he would put me on something else. Been positive for about 4 years (never on meds, they are on their way in mail), My current numbers are 528/140,280. Was up at about 690,... Read more »

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

Combivir only for PEP?

Posted by scaredofhiv, 1 Reply
Hi,

I was prescribed Combivir for a PEP regimen as a precaution following a possible exposure. From what I can gather on the web, Combivir is typically prescribed in tandem with another drug. Was the doctor unwise to prescribe the Combivir only?... Read more »